Microgestin FE 1.5/30 - Effects

Microgestin FE 1.5/30 - Effects

Posted in the Birth Control Forum

jenhouston

Carlisle, PA

#1 Oct 20, 2011
I am 30 yo black female. I weigh 102 lbs. I am married with 3 kids. My tubes are tied, but my dermatologist and OB-GYN recommended Microgestin FE 1.5/30. I've never been on birth control. The doctors are recommending it because I have a hormonal imbalance causing acne on my checks/chin and plus I'm underweight.

I will start this birth control next week. I know people go through different things, but I wanted a place (this forum) to read what others experienced and post mine as it happens. I have a history of depression and mood swings already. I have adhd and I'm bipolar. I am praying this helps with everything. So I'm not even asking a question yet... I will keep everyone posted as to my changes. I want to gain weight... I lost the fat in my boobs after kids (went from a C to a limp A with no fat). I'm really praying that this med dont make me sick, but that I have some desirable results. I know most people don't want to gain weight but since I'm underweight, I need about 15 lbs minimum. However, I read in another post that the weight gain is really water weight. So my approach is to actively workout at the same time.
jenhouston

Houston, TX

#2 Oct 24, 2011
What luck? My period started on a Sunday so started my first BC pack. Today is day 2. I decided to take it after lunch so I have food in my belly.
No side effects so far....meaning no dizziness, no naseau, and no sickness. I don't know how long it takes to kick in but I was unusually hungry last night...even though I ate dinner.

Keep in mind I'm trying to gain, so being hungry is good for me. I normally skip meals due to lack of appetite.
jenhouston

Houston, TX

#3 Oct 25, 2011
Day 3- side effects
I'm noticing slightly heavier bleeding. Nothing too bad but its noticeable. However, it is day 3 of my period and it could be that I'm just paying more attention. I do have fairly heavy bleeding anyway for the first few days.
jenhouston

Spring, TX

#4 Oct 30, 2011
day 7: I am still on my period... This sucks since I hate being on my period. I have had my period for 20 years and it's always came like clockwork and has stayed for 7 days. My dr put me on BC to regulate my hormones. I'd always thought since my period was regular my hormones were too, but I guess I was wrong.

So I'm really hoping my period ends soons. I bought a scale so I could pay attention to any weight changes. I'm not good at noticing changes, so I don't know if anything else has changes (ie, breasts). Im thinking one week is too soon to tell. But my mood has been cool. I've been really calm and rational, which is quite different from how I an normally when I'm on my period.

I'll check back in a couple days to tell how things are going.
jenhouston

Houston, TX

#5 Nov 3, 2011
Breakthrough spotting everyday. I read that it might have something to do with not takin the pill around the same time each day....but I do for most part. I'm on day 12. Stomach is really gasy. I lot of rumbling n the belly and that's a bit annoying.
No other noticeable effects. Did have a headache for a few days. I have to watch out for that bcuz I had migraines before I started the BC.
I just want spotting to stop. I'm married and I want some intimate time with my hubby. Hard to do when u gotta wear a pad or pantyliner to bed. LOL.
jenhouston

Spring, TX

#6 Nov 6, 2011
spotting stopped on friday. no noticeable side effects. sex drive is fine. no weight changes as of yet.. day 14.

going well so far.
jenhouston

Stafford, TX

#7 Nov 24, 2011
im on my 5th week. My how time flies. Everything is fine. I am a bit disappointed because I was hoping for weight gain.... no weight gain at all. Not even one pound.

Other than that... I had the best period ever! Light... and no mood swings or back pain. Overall... good medicine I just have to remember to take the pill at the same time each day.. that's the hardest part.
cin

Las Vegas, NV

#8 Sep 23, 2014
Wish this post could have been continued. It was very helpful.
tross

United States

#9 Sep 28, 2014
This bc is poisen, I'd rather be prego than have side effects that this bc has caused:anxiety, depression. Recall this product!!!
Choef017

Mountain View, CA

#10 Jul 10, 2015
I have been on this for three months and my acne has been out of control. I have also noticed weight gain (5-10 lbs) and a hard time loosing weight. I work out 3x per week (same as before I started this birth control) and my mid section is were I am bloating most.
Crystal

Katy, TX

#11 Nov 10, 2016
Just start this medicine in last week to regulate my period and blooding, but get irregular blooding after 1 week taking medicine, call bog, has been told it is normal in first couple packs, really? Keep watching, praying it really helpful.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Birth Control Discussions

Title Updated Last By Comments
Microgestin FE 1/20 causing depression/low sex ... (Aug '07) May 16 marbear11 549
After effects of Mirena Removed (Feb '10) May 15 Kates 1,745
IUD removal and blood clots? (May '08) May 13 Mich 214
Birth Control Pill That Increases Sex Drive (May '07) May 10 Rush1110 275
Copper IUD experiences (Apr '11) May 9 Wertyy 224
Irregular Periods In The Past/First Month On Bi... May 1 jasmine-mondiaz 1
Copper IUD causing acne? (Dec '07) Apr '18 Hisia40 394